Today I sudden feel a sharp pain in my stomach. I’m worried because 5 days before I took a Plan B and it says as if you feel sudden pain in belly call a health professional immediately. And I still haven’t had my period for this month. Does taking Plan B delay your period?
I expect the reason they say call a health professional immediately, is because they know ectopic pregnancy (pregnancy developing within the fallopian tubes) is possible.
If the pain is severe & ongoing, I 'd suggest you follow their advice, as that situation can be life threatening.
However, severe cramping can occur from Plan B, like severe period cramps. You can get any hormonal symptoms that you'd get with a period or pregnancy, for example. No period or irregular bleeding & delayed period is common with Plan B.
Were you fertile when you had sex?
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Apr 2013 • 2 answers
Posted 23 Sep 2014 • 2 answers
Posted 7 May 2015 • 1 answer
Posted 3 Oct 2017 • 1 answer
Posted 7 Jan 2018 • 1 answer